# SDR DALA2025090806624

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK AFT OF FRAME BETWEEN STR 3 AND 4 RT.  REPAIRED PER ERA 627429-14 REV. ORIGINAL. (1187623)
